# SDR QXEA2011092300861

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE COMMON TO FR19.4 AND INTERCOSTAL 25P IS CORRODED.  REMOVED ANGLE IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02, MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-20-15-00-01.  INSTALLED NEW ANGLE IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
